How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I am having a problem with anxiety. I am probably depressed.

Customer Question

I am having a problem with anxiety. I am probably depressed. I am having problems at work and it is affecting my personal time. I have no energy or desire to do anything. I need help.
Submitted: 10 months ago.
Category: Mental Health
Expert:  Dr. Z replied 10 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. May I ask, have you every tried St. Johns Wort? Would you be willing to go to your primary care physician for a prescription for an antidepressant?

Customer: replied 10 months ago.
I will probably have to. I have a problem with taking medication for a long period of time.
Expert:  Dr. Z replied 10 months ago.

You can try natural supplements of St. Johns Wort and Omega-3, but these are usually only effective for mild depression and anxiety. I would recommend that you instead go to your primary care physician and ask for a prescription for either Lexapro or Zoloft as these are very effective for treating anxiety and depression, and have a low rate of side effects too.

Expert:  Dr. Z replied 10 months ago.

I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.

*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.

Related Mental Health Questions